# SDR TWAA9781004

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bushing
- Part number: 313594
- Condition: Failed
- Location: Nr 1 Eng Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 299 - DURING CRUISE, NR 1 ENGINE, SN 3903, WAS SHUT DOWN DUE TO DROP IN OIL QUANTITY.  REMOVED AND REPLACED BUSHING, MFG PN 313594, MANUFACTURED BY PRATT & WHITNEY, AND SEAL IN GEARBOX, MFG PN M3248-1-908.  ENGINE TOTAL TIME: 63,867 HOURS; 44,078 CYCLES.  CHECK C - 11-4-96 - MCI.  (X)
